# SDR SIMA202007131005

- Difficulty date: July 11, 2020
- Submitted: July 13, 2020
- Operation: Air carrier
- Aircraft: N615AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145087
- Aircraft time: 46,711 hours, 42,983 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Profile
- Condition: Corroded
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT CABIN EMERGENCY EXIT LOWER EDGE FWD AND AFT PLASTIC GUIDE BLOCKS HAVE SURFACE CORROSION ON AND AROUND SHIMS.  REMOVED AND REPLACED LOWER OUTER PROFILE ON RT EMERGENCY EXIT DOOR IAW SRM 51-20-03 AND 51-40-02.  PART REPLACED 145-27696-001 PROFILE L.
